MathSciNet Relay Station
MathSciNet bibliographic data
MR2468218 35Q53 (34B45 35Q51)
Dai, Chao-Qing; Cen, Xu; Wu, Sheng-Sheng Exact travelling wave solutions of the discrete sine-Gordon equation obtained via the exp-function method. Nonlinear Anal. 70 (2009), no. 1, 58–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement